Review of "M. Anselmo & M. Madonia, Deterministic and unambiguous two-dimensional languages over one-letter alphabet, Theoret. Comput. Sci. 410 (2009) 1477-1485"

P.R.J. Asveld

Research output: Contribution to journalBook/Film/Article reviewAcademic

Original languageEnglish
Pages (from-to)810-811
Number of pages2
JournalMathematical reviews
VolumeMR2502122
Publication statusPublished - 7 Jun 2010

Keywords

  • HMI-SLT: Speech and Language Technology

Cite this

@article{17794b26721c48b98b24d7e70621d716,
title = "Review of {"}M. Anselmo & M. Madonia, Deterministic and unambiguous two-dimensional languages over one-letter alphabet, Theoret. Comput. Sci. 410 (2009) 1477-1485{"}",
keywords = "HMI-SLT: Speech and Language Technology",
author = "P.R.J. Asveld",
year = "2010",
month = "6",
day = "7",
language = "English",
volume = "MR2502122",
pages = "810--811",
journal = "Mathematical reviews",
issn = "0025-5629",
publisher = "American Mathematical Society",

}

Review of "M. Anselmo & M. Madonia, Deterministic and unambiguous two-dimensional languages over one-letter alphabet, Theoret. Comput. Sci. 410 (2009) 1477-1485". / Asveld, P.R.J.

In: Mathematical reviews, Vol. MR2502122, 07.06.2010, p. 810-811.

Research output: Contribution to journalBook/Film/Article reviewAcademic

TY - JOUR

T1 - Review of "M. Anselmo & M. Madonia, Deterministic and unambiguous two-dimensional languages over one-letter alphabet, Theoret. Comput. Sci. 410 (2009) 1477-1485"

AU - Asveld, P.R.J.

PY - 2010/6/7

Y1 - 2010/6/7

KW - HMI-SLT: Speech and Language Technology

M3 - Book/Film/Article review

VL - MR2502122

SP - 810

EP - 811

JO - Mathematical reviews

JF - Mathematical reviews

SN - 0025-5629

ER -